This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
My son (19) took LSD on his birthday this year and hasn't been the same since. He has taken it 5 times (not sure how many time before his birthday this year). But since then he has experienced severe lack of motivation, sullenness, slow to react in conversation, and a reverse sleeping pattern (asleep at 4:30am, awake at 2pm). He has also smoked pot. Is it possible that this mental illness was trigered by the LSD? His doctor has put him on Welbutrin (4wks) still no significant improvement.
It is defintely possible since LSD depletes the serotonin in the brain after many uses. If your doctor is not a psychopharmacologist( psychiatrist with special training in brain chemistry), you should seek a consultation with one.
Yes, it is a big factor in the 70s they did psychiatric testing for people with mental illness and I have read everything about it. I am 22 and had my first panic attack when I was smoking pot and then I started having attacks everytime I smoked pot, Anyway I stopped smoking weed and my panic continued I was just that was almost 7 years ago and not much was known about panic attacks so the docs put it to the side as a virus or a cold whatever. I learned to deal with it and it was always there it changed my life(ruined, so I became an alcoholic that was my medicine and I put it in the back of my mind until NOV 5 of this year I fell and hit my head and woke up having a panic attack and it was hell I got on Paxil and klonopin for the Post Tramatic stress and it pretty much webt away I did get better until I ate 4 hits of ecstasy with which were laced with acid and I have been in a diffrent world ever since, Very bad depression I stay awake till 4-5 in the morning and sleep all day with terriable nightmares. here is a good site that will help you look at your sons problems and help you understand
http://members.aol.com/rscottlcsw/lsd.htm here is the joke the medicine that im using to try to treat me Zoloft,Paxil,Prozac, are being used by others in higher doses to help them geet off to there ecstasy and acid trips. I am on zoloft right now. write me back if you want to talk
I had a big feed of magic mushrooms the week before I started having panic attacks, and I am sure that is what triggered it in the beginning. I smoke pot occasionally, but feel too scared to try E or acid because I am so afraid of not coming back. I too have lived with severe anxiety and panic attacks since the first time back in 1993 when I was 18, but now my daily dose of Paxil helps me manage everyday life.
PS I really like this forum, it is great to read about other people's experiences and ways of coping with different problems.
i had some minor mental problems in college--- but then i used lsd-- my boyfriend told me it was safe-- and i was stupid--- i LOVED it--- did it a LOT--- and it RUINED ME. i have been on many meds.... many... and cannot tolerate most of them...my pyschiatrist says i need anti psychotics-- but i can't take them... i could for a while... then some quack had me on 8 mg of risperdal and i developed symptoms of tardive dyskenisia and worse and can't hardly take anything since ... i have a degree with honors... but cannot work... so i am on disability.... and barely function... i am in a small town--- and couldn't afford a psychopharmacologist anyhow. i just pray to god. LSD SUCKS.
My son became violent the day I posted my question; I wish I had seen this site earlier. He is in a behavioral healthcare facility now. They took him off the Welbutrin. He is now taking resperdal, lithium (to treat possible bi-polar), haldol, and cogentin. I'm not sure of the doses, but after the response from HaldolPrincess I will ask today (thanks). I saw my son yesterday and he seemed much better, but I doubt the meds have had a chance to take affect.
LSD, Ecstasy and other illegal drugs are often unpure.
These drugs are most commonly laced with strychnine. This can cause severe physical damage and mental damage especially in extended exposure. Marijuana can sometimes contain pesticides, which can cause a very bad reaction to your body with the THC. If tobacco was laced like these drugs often are, it would cause similar horrible reactions.
yes... you should ask about dosages--- and i am not a psychiatrist-- but i don't understand why they would have him on HALDOL and RISPERDAL.... GEESH.... i was on haldol for a while... and it made me lactate... and i have never even had children.... i would ask his doctor why he is on TWO freakin' anti-psychotics. sounds like to me, they want him to be a zombie. DO YOUR RESEARCH on his medication. another good place to get help is www.about.com in the BI-POLAR forum. people there respond quickly and med-students hang out there.... or at least they say they are. ;) good luck.
The comment by johnny 3 was somewhat true all though it is common legend that LSD and Esctasy are laced with stryctnine in a poll of over 10,000 different kinds of LSD was tested in different parts of the world and less than 1 percent came back with stryctnine in them. here is a site to look up the facts and fiction http://www.erowid.org/psychoactives/psychoactives.shtml
risperdal can make you sleepy... i have taken lithium for a year... and it has never affected me in that way. risperdal never made me sleepy--- but i am kinda of "immune" to that side effect. i can take 2 percocets and function just fine.... drive a car and everything... how many milligrams is he taking? you can e-mail me at sylvia_plaths_melancholia***@****
Thanks for all your responses. My son is doing much better now. The medication seems to have kicked in. He is still on the lithium and the resperdal(3mg). He is no longer very sleepy. He actually laughs now. He says he is finally able to read and comprehend what he is reading. I know there is a lot of opportunity for setbacks, but I am hopefull he will continue doing well. The doctor said he may continue to improve over a period of 3-6 months.
I took LSD several times when I was fourteen and again at eighteen. I am now twenty seven and I still pay the price for it. I guess I am bipolar and I take Depakote. Wellbutrin sent me off the deep end. Bad stuff for me(Wellbutrin).
Thank you for your help. Your comments have been very helpful to me. I'm sorry you haven't found the right meds to help your problem, but don't give up hope. My son goes to a pshycologist. It helps to talk. Too often Psychiatrist only prescribe meds and only have a few minutes to talk to you. I hope you have someone to talk to. Sometimes I think that is 90% of the problem. Good luck.
Ok, extasy is a mind @#%& and LSD too. Their side effects can be helped with Haldol or Risperdal. Just don't do them in the first place.
Oh, Rolls and E - I've seen too many fish cooking their brains on the floor of the warehouses in Chi in the 90's!! I'd like to get amnesia for those memories.
Yes, I know what happens with Extasy - it seems that the media finally caught on after my old friends were done raving with it. One died, and the rest will be in menial labor for the rest of their lives.
+ Please Haldol Princess read my earlier just posted feedback to a comment.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.